# SDR USAASB98286

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE EMERGENCY EXIT SIGN OVER THE FORWARD SERVICE DOOR INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES IN THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
